Lower bounds on the rate of convergence of nonparametric regression estimates

Antos, András and Györfi, László and Kohler, M. (2000) Lower bounds on the rate of convergence of nonparametric regression estimates. JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 83 (1). pp. 91-100.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:06
Last Modified: 11 Dec 2012 15:06
URI: http://eprints.sztaki.hu/id/eprint/2457

Update Item Update Item